MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA INFINITY ACS WORKSTATION CC; VENTILATORS, INTENSIVE CARE

DRÄGERWERK AG & CO. KGAA INFINITY ACS WORKSTATION CC; VENTILATORS, INTENSIVE CARE
Model Number 8416000
Medical Device Problem Codes No Display/Image (1183); Device Difficult to Program or Calibrate (1496)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the screen of the affected device had gone blank while it was on a patient.The ventilator continued to ventilate.No patient health consequences reported.
 
Additional Manufacturer Narrative
The log file of the affected device was provided for the investigation.Based on the log file analysis, the reported cockpit issue could be verified.A faulty or disconnected lvds cable was identified as root cause of the temporary screen malfunction.As the screen reportedly turned blank, the user switched the device off by using the rocker switch.After the device was switched on again, user interactions via the screen were logged indicating that the cockpit was operable again.It was recommended to check the screen and the cable harness including lvds cable and replace them if necessary.In case of a screen malfunction, monitoring functions and the user interface of the cockpit are not available.The running ventilation is not affected by such an issue and continues as previously set.Safety relevant parameters as fio2, minute volume, or airway pressure are displayed in the supplemental oled-display located on the ventilation unit and it includes an indicator for the on-going ventilation which the user can see.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.

Brand Name
INFINITY ACS WORKSTATION CC
Common Device Name
VENTILATORS, INTENSIVE CARE
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key23389163
Report Number9611500-2025-00597
Device Sequence Number9871665
Product Code CBK
UDI-Device Identifier04048675042266
UDI-Public(01)04048675042266(11)200914(17)210729(93)8416400-21
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K093633
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8416000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/02/2025
Initial Report FDA Received Date10/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/30/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.
Patient SexUnknown